# SDR RAIA00105010

- Difficulty date: May 15, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N562HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41078
- Aircraft time: 11,488 hours, 12,178 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: QA03043
- Condition: Dirty
- Location: Hydraulic Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5392-EWR-AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT, AIRCRAFT RETURNED FROM FLIGHT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND HYDRAULIC BY PASS PIN POPPED, MAINTENANCE REPLACED HYDRAULIC RETURN FILTER, RESET BY PASS PIN AND PERFORMED GEAR SWING, SYSTEM OPERATIONALLY CHECKED GOOD.
